# SDR SWAA2023042823696

- Difficulty date: April 4, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 71,376 hours, 42,351 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT MID CABIN BS663+28 LBL1 WL206.<[01] REMOVED CRACK DAMAGED ATTACH ANGLE AT BS 663+28 LBL 1 WL 206 IAW SRM 51-40-02-0G-0 NO SRM DAMAGE LIMITS GIVEN PART REPARABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 SEC 9.;[02] VERIFIED CORRECTIVE ACTION #1;[03] FABRICATED NEW ATTACH ANGLE FROM BAC1490-2843 7075T0 0.050 HT TO T73 ON P.O# 914875-SWA APPLIED CHEMICAL CONVERSION COAT AND PRIMED ALL I.A.W SMR 51-40-05-0G-0;BOEING DWG 273A9112 OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION 3;[05] INSTALLED NEW ATTACH ANGLE BS 663+28 LBL 1 WL 206 I.A.W SMR 51-40-02-0G-0;BOEING DWG 273A9112;273A9110; 273A9111.COMPLETED TASK;[06] VERIFIED MEASUREMENT TABLE.;[07] VERIFIED CORRECTIVE ACTION 5.
